# SDR DALA2018100905999

- Difficulty date: October 7, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 50,749 hours, 23,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU CENTER POSITION IN PASSENGER CABIN. REPLACED EMERGENCY POWER SUPPLY UNIT. OPERATION CHECKS GOOD.
